# SDR SWAA053142

- Difficulty date: October 10, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 27,178 hours, 15,958 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26123021
- Part serial: B0196
- Condition: Seized
- Location: Mlg W/W
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DIFFICULT TO PUSH BACK, AFTER TUG DISCONNECT- AIRCRAFT WOULD NOT MOVE WITH NORMAL BREAKAWAY THRUST.  FOUND NR 4 MAIN BRAKE SEIZED & DAMAGED.  REMOVED AND REPLACED NR 4 MAIN BRAKE ASSY AND NR 4 MAIN TIRE/WHEEL ASSY PER MM.
